# SDR SWAA2024050682461

- Difficulty date: May 4, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N8546V
- Make and model: Boeing 737-8H4
- Aircraft serial: 63574
- Aircraft time: 22,215 hours, 11,136 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR SLIDE FELL OUT OF THE SHELL AND SHELL IS ALSO DAMAGED<[01] REMOVED AND REPLACED FWD ENTRY DOOR SLIDE CONTAINER AND FWD ENTRY DOOR SLIDE REF MT 725-61-06-FE
